Pacific Journal of Mathematics

Some quartic Diophantine equations.

J. H. E. Cohn

Article information

Source
Pacific J. Math., Volume 26, Number 2 (1968), 233-243.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985881

Mathematical Reviews number (MathSciNet)
MR0241362

Zentralblatt MATH identifier
0191.04902

Subjects
Primary: 10.12

Citation

Cohn, J. H. E. Some quartic Diophantine equations. Pacific J. Math. 26 (1968), no. 2, 233--243. https://projecteuclid.org/euclid.pjm/1102985881


Export citation

References

  • [1] J. H. E. Cohn, Eight Diophantine equations, Proc. Lond. Math. Soc. (3) 16 (1966), 153-166.
  • [2] J. H. E. Cohn, Five Diophantine equations, Math. Scand. 21 (1968) (to appear)
  • [3] T. Nagell, Introduction to Number Theory, Uppsala, 1951.